# SDR DALA2023020300864

- Difficulty date: January 29, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 16,095 hours, 7,881 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE ARMED INDICATION INTERMITTENT. WHEN ARMING DOOR, HANDLE DIFFICULT TO FULLY ENGAGE. DISSCONNECTED GIRT BAR FROM DOOR AND MECHANISM FELT NORMAL. SUSPECT SLIDEPACK/GIRT BAR INTERFEERING WITH FULL ENGAGMENT. SLIDE PACK REMOVED PER AMDS W/C 2561-4001-LF WIP 560510 INSTALLED L1 SLIDE PER AMDS W/C 2561-4001-LF. WIP 989304 ALL RII'S C/W FOR AMDS 2561-4001-LF QC5366 REF LOG 2606005 FOR PARTS CHANGED. L1 DOOR SLIDE INDICATION NOW OPERATES NORMAL. (LP# 9973914)
